Bulletin (New Series) of the American Mathematical Society

Review: I. Satake, Algebraic structures of bounded symmetric domains

Adam Koranyi

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 24, Number 2 (1991), 387-389.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183656879

Citation

Koranyi, Adam. Review: I. Satake, Algebraic structures of bounded symmetric domains. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 387--389.https://projecteuclid.org/euclid.bams/1183656879


Export citation